MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number POLESTAR
Medical Device Problem Codes Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.A medtronic representative went to the site to test the equipment.The representative was unable to replicate the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.
 
Event or Problem Description
A site representative reported that, while in a cranial resection, the magnetic resonance imaging (mri) image acquisition discontinued without prompt from the user.The surgeon opted to complete the procedure without the use of the navigation system.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.The representative was unable to replicate the issue.System function as expected.
 
Additional Manufacturer Narrative
The manufacturer representative went to the site to test the navigation system.The reported issue was confirmed and the 'scan' indication lamp (outside of the room) was not working.Opening the operating room (or) door during the scan, due to lack of indication, might cause image artifacts.The site is responsible to fix the 'scan' indication lamp.The msc door mechanic lock was not working.The site is responsible to fixing the door lock.The magnet out indication lamp (outside of the room) was not working.The site is responsible for fixing the lamp.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLESTAR N30 SURGICAL MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (ISRAEL)
p.o. box 548
kochav yokneam bldg.
yokneam elit 20692
IS  20692
MDR Report Key7296614
Report Number1723170-2018-00849
Device Sequence Number957776
Product Code LNH
UDI-Device Identifier00613994719225
UDI-Public00613994719225
Combination Product (Y/N)N
PMA/510(K) Number
K092308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberPOLESTAR
Device Catalogue Number9734070
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer05/15/2018
07/21/2019
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date06/12/2018
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1